I'm a female, over 50, overweight, and unemployed. So I have very limited health coverage available.
In mid-September this year I over-reached and felt something inside me pop. A few days later, I had severe pain from my lower right back, close to my spine, around my lower stomach to the area near my navel. The pain near my spine was something like a golf ball being shoved in and left there. Fortunately, my doctor was willing to prescribe muscle relaxers and steroids for a short time period (3 weeks) without seeing me.
Over time, the pains decreased. The biggest continuous issue was an extreme over-sensitivity on that side of my stomach to anything touching it. But I understand that isn't uncommon with muscle sprain/strain/tear.
Then about 2 weeks ago, I fell. In my yard, in the dark, and on my front. I believe my stomach took most of the fall, especially the side with the previous injury. I say this because I have no scrapes anywhere....hands, knees, face, etc. But I know I fell very hard.
Now I'm experiencing a severe burning feeling on that side of my stomach. It isn't constant, but it is quite painful. I do still have the same bouts of hypersensitivity on that side as well. I'm wondering, is the burning a part of the injury from the fall? Could a re-injury of that same area cause this sort of pain? I have no changes in any other body functions. There is no bruising or restriction of movement. Just these bouts of burning pain.
I have no finances for any doctor visit, and altho our hospital can't deny me treatment if it were necessary, they are noted for taking folks to court and causing them to lose their homes if they don't pay their bills. So I fear going anywhere near a hospital at this point. We have a free clinic, but I wonder what they could offer that I could afford to do?
Thank you for your input.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?